# SDR REXA2015020800223

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-101 INTERNAL PAX DOOR LOCK HANDLE HAS A POSSIBLE CRACK AT MOUNT BOLTS.  REMOVED INNER PAX DOOR HANDLE IAW AMM 52-1102-000-809-A02.  INSTALLED NEW INNER PAX DOOR HANDLE IAW AMM 52-11-02-400-809-A02.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00-710-801-A02.  OPERATIONS CHECKED GOOD.
